| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/29/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage.(bathroom).Test strip (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with results of 160, 218 and 212 mg/dl.The expected fasting blood glucose test result range is 80-130 mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the bathroom.The test strip lot manufacturer's expiration date is 12/28/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (b)(6).Customer called in states the meter is reading high.